# SDR USAA2009082792258

- Difficulty date: August 26, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 3,817 hours, 1,261 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240005
- Part serial: FR2583
- Condition: Low Pressure
- Location: L2 Door
- Part time: 3,817 hours, 1,261 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1431 - LAX - EMERGENCY EGRESS SYSTEM - CIDS PANEL SHOWS DOOR 2L NEEDS PRESSURE CHECKED.  MAINTENANCE SERVICED 2L DOOR IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
